# SDR DALA2024032103615

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 77,383 hours, 10,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 EXIT SIGN IN PILOT REST AREA DISLODGED FROM BRACKET. CORRECTIVE ACTION: RESECURED EXIT SIGN IN CREW REST OK FOR SVC. (5296630)
